# SDR SWIA201541348

- Difficulty date: May 31, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 33,160 hours, 19,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED FROM BS 333 - 364.  R & R THE STRINGER IAW SRM.
